# SDR YENA2021052100323

- Difficulty date: May 19, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N637JB
- Make and model: Airbus A320-232
- Aircraft serial: 02781
- Aircraft time: 59,033 hours, 20,508 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: B372BAM0515
- Part serial: Q00136012344
- Condition: Faulted
- Location: Spoilers
- Part time: 49,575 hours, 17,629 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT# 1968, PBI-JFK. FLT CNTRL SPLR FAULT TO FLIGHT ECAM ; R/R #1 SEC IAW AMM 27-93-34 OPS CHECL IAW AMM 27-96-00 OPS CHECK OK
